# SDR MTNA20250121001

- Difficulty date: January 21, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N773FX
- Make and model: Textrn 408
- Aircraft serial: 035
- Aircraft time: 84 hours, 77 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MLG TIRE WAS BLOWN ON LANDING.
